Discussions By Condition: Medical Stories

what to do

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • April 18, 2007
  • 03:39 AM

I was diagnosed with leukemia. I started experiencing severe ear pain after a week, but was told not to mind it and that it was probably a side effect of Vincristine, a chemo agent that causes jaw pain. However, after visiting an ENT and being told my sinus was being blocked by a blood clot, a portion of the blood clot was biopsied a week later and it turns out it was a fungal infection. I really had Mucormycosis. It soon spread to my eye orbit and cribiform plate. I was sent to NY city for surgery, but they thought it progressed to my brain and told be i was to go home on hospice and die. I got myself back in the hospital i came from where was treated with Ampho-B and a study drug for six months in a low-conciousness stupor from pain medication. I lost a year of my life to this and although I am recovering now I was told early diagnosis would have stopped it. what can i do?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?